# SDR SWAA2015040838261

- Difficulty date: April 1, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 49,550 hours, 28,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME CRACKED AT FASTENER HOLE NR 8, 2ND FROM BOTTOM.  REPAIRED FRAME IAW EA.
